King Saud University Repository >
King Saud University >
Health Colleges >
College of Medicine >
College of Medicine >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/7624

Title: On a subclass of meromorphic close to convex functions of complex order
Authors: Azmi, Fatima M.
Keywords: Hadamard product
Functions with positive real parts
Meromorphic functions close to convex functions,
Integral operators
Issue Date: May-2008
Publisher: Pushpa Publishing House
Citation: Far East Journal of Mathematical Sciences: 29(2); 369-377
Abstract: We introduce a new class of meromorphic functions of complex order in the punctured disk, which generalizes the concept of close to convexity. We investigate some of its properties and discuss a class of integral operators.
URI: http://pphmj.com/abstract/3310.htm
ISSN: 0972-0871
Appears in Collections:College of Medicine

Files in This Item:

File Description SizeFormat
On a subclass of meromorphic close to convex functions of complex order.pdf171.18 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback